# SDR DHL2005367001

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NACELLE ANTI-ICE VALVE ON ENGINE NR 1 DISAGREEMENT LIGHT ILLUMINATED.  REPLACED NR 1 NACELLE ANTI-ICE VALVE PER AMM 30-21-11, OPS CHECK NORMAL.
